# SDR 99ZZZX4555

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14MV
- Make and model: Beech 99
- Aircraft serial: U59
- System (JASC): 2730 · Elevator Control System
- Part: Taper Pins
- Part number: 115610010
- Condition: Loose
- Location: Torque Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF ELEVATOR TORQUE TUBE REVEALED LOOSE TAPER PINS ATTACHING THE TUBE TO THE COLLAR.  ENTIRE TORQUE TUBE ASSEMBLY WAS REPLACED WITH A SERVICEABLE UNIT.  THE MM PROVIDES LIMITED CRITERIA FOR RESTORING ORIGINAL SECURITY BETWEEN TUBE AND COLLAR.  PERHAPS USING A TAPERED REAMER TO REMOVE A SMALL QUANTITY OF MATERIAL COULD RETURN TUBE ASSEMBLY TO ORIGINAL SECURITY.
